# SDR MASA200601048

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,989 hours, 4,973 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6530 PHX - SLATS DROOPING.  MX ELECTRICALLY RIGGED SLATS.  PERFORMED OPS CHECK .  OP'S CHECK GOOD.
